# SDR C77A20151113002

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 21,657 hours, 12,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Location: Fuselage
- Part time: 21,657 hours, 12,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE FWD SERVICE DOOR CUT OUT LOWER BEAM PN 170-03599-005 TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS LOCATED IN TWO LOCATIONS.  THE DAMAGE CONSISTS OF THE FOLLOWING APPROX DIMENSIONS.  DAMAGE 1, .90 INCH X .80 INCH TO A MAXIMUM DEPTH OF .027 INCH DEEP & DAMAGE 2, 1.20 INCHES X .30 INCH TO A MAXIMUM DEPTH OF .127 INCHES DEEP.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED THRESHOLD BEAM PN 170-03599-005 WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-220 UNDER WO 1984126.
